# SDR P5CA9701178

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Door
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON OUTBOARD SAIL PLANE DOOR INSIDE SURFACE HAS PUNCTURE.  REMOVED DAMAGED AREA AND HOT BONDED NEW DOUBLER IN PLACE IAW BOEING SRM 51-40-06.
